# SDR AALA201505289001

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 8,911 hours, 3,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM10885
- Condition: Low Pressure
- Location: R4 Door
- Part time: 8,911 hours, 3,738 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED THE 4R DOOR ASSIST BOTTLE.
